I'm worried about my Brother. What can cause these symptoms?

R

r8derfan

Guest
#1
He is almost 60. A week and a half ago he spent the night in the hospital due to chest pains and an irregular heart monitor reading. They prescribed Nitro just in case. Now he has blood in his stools and when he blew his nose there was some blood there also.He has a Doctor appt today at 11:30am. Can an ulcer cause these symptoms? I hate to think the worse.
 
J

JacquieP

Guest
#2
Just a thought. Did they put him on any "blood thinner" medications such as Coumadin?
 
S

ShipMaven

Guest
#6
Any news on your brother? Jacquie asked a very intelligent question.

Needless to say, prayers are being said.
 
R

r8derfan

Guest
#7
Thank You for repling. My brother called and said the Doctor said the nose bleed is probably from a broken capillary because the blood came out only through one nostril. But the blood in the stool is a concern and they made an appt. for a colonoscope.
 
S

SandyBeach

Guest
#8
I think it is possible to have the blood in the stool due to an ulcer. Praying for a good report from the upcoming colonoscopy.
 
C

Cruise cutie

Guest
#9
Prayers it all works out, and is an aberration..and not a symptom of hard times..Joanne
 

Top